# SDR SWIA201231480

- Difficulty date: August 8, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 28,733 hours, 37,877 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SIDE SCREENS FLICKERED, WITH RED FD AND RED XDTA FLAGS.  ALSO CAPTAIN'S SIDE COMMAND BARS VANISHED.  TRIPLE CHIME SEVERAL TIMES AND AUTOPILOT DISCONNECTED.  (FLT 7785)  REPLACED NR 1 INVERTER IN REFERENCE TO AMM.  P/N PC-251-1C  S/N OFF 5631
